# SDR IPXA2018021726605

- Difficulty date: February 2, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 82,752 hours, 15,012 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB29313
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  LT WING L/E RIB CRACKED JUST INBD OF THE NR 9 SLAT TRACK.REMOVED CRACKED RIB JUST I/B OF NR 9 SLAT TRACK, FABRICATED A REPLACEMENT RIB AND INSTALLED IAW DWG. ARB2931 AND MD-11 SRM 51-33-01.
